# SDR CALA2014050900569

- Difficulty date: May 8, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N24202
- Make and model: Boeing 737824
- Aircraft serial: 30429
- Aircraft time: 45,861 hours, 16,169 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 143A750144
- Condition: Gouged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO STATION 500A AT RBL 10 FLOOR TIE DOWN TRACK HAS A LARGE GOUGE.  STATION 500A FLOOR TIE DOWN TRACK HAS BEEN REPAIRED IAW SRM 53-00-53.
